# SDR SWAA2024010411641

- Difficulty date: October 17, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP I/B CARRIAGE FWD LH RUB PLATE ASSY IS CRACKED ON UPPER AFT SIDE.<[01] (CORRECTION) STEP 1: REMOVED AND REPLACED RT WING I/B FLAP I/B CARRIAGE FWD LH RUB PLATE ON UPPER AFT SIDE. (PENDING TORQUE; PIN AND GREASE). REF. 27-51-13-400-802-NG.;[02] COMPLETED TORQUING AND GREASING FWD INBOARD ROLLER ON FLAP TRACK #5 CARRIAGE.;[03] CORRECTION TO STEP 2: COMPLETED TORQUING AND GREASING FWD INBOARD ROLLER (PIN) ON FLAP TRACK #5 CARRIAGE. REF B737 AMM 27-51-13-400-802 & AMM 12-22-51-640-811. TORQUE BC: 176340; DUE 03/13/24.;[04] VERIFIED STEP 3
